# SDR CALA2014042800504

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CRACK INDICATION AT STATION 727B BETWEEN STRINGER 8L & 9L AT INBD FASTENER HOLE ATTACHING BRACKET.  REPAIRED CRACKED AREA IAW EA 5310-04716 REV F.
